MathSciNet Relay Station
MathSciNet bibliographic data
MR1920651 34C25
Bonheure, D.; Fabry, C.; Smets, D. Periodic solutions of forced isochronous oscillators at resonance. Discrete Contin. Dyn. Syst. 8 (2002), no. 4, 907–930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement